# SDR TWAA9812012

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND RT STAB L/E CRACKED 3 INCHES IN UPPER FLANGE OF L/E SECT AT XFS 40.  FABRICATED DOUBLER AND INSTALLED PER SRM 55-01, PAGE 8.
